MAUDE Adverse Event Report: PHILIPS ELECTRONICS NEDERLAND B.V. ACHIEVA 1.5T

PHILIPS ELECTRONICS NEDERLAND B.V. ACHIEVA 1.5T
Model Number ACHIEVA 1.5T R5 BASED
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 02/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Philips received a report on a heating incident on an achieva 1.5t mr system.A male patient was positioned feet first supine to undergo a knee examination with the sense-knee-8 coil.Patient reported blister on the left thigh one hour after the examination.
 
Additional Manufacturer Narrative
05-sep-2024 correction was made to the date received by mfg.

Brand Name
ACHIEVA 1.5T
Common Device Name
ACHIEVA 1.5T
Manufacturer (Section D)
PHILIPS ELECTRONICS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS ELECTRONICS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
dusty leppert
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key13709248
Report Number3003768277-2022-00101
Device Sequence Number15024459
Product Code LNH
UDI-Device Identifier00884838055292
UDI-Public884838055292
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K063559
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberACHIEVA 1.5T R5 BASED
Device Catalogue Number781343
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2022
Supplement Date Received by Manufacturer02/09/2022
02/09/2022
Initial Report FDA Received Date03/09/2022
Supplement Report FDA Received Date04/04/2022
09/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age81 YR
Patient SexMale
Patient Weight60 KG